# SDR 97ZZZX4457

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3330S
- Make and model: Cessna 441
- Aircraft serial: 4410205
- Engine: Garrtt TPE33110
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Support
- Part number: 8972001A
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL SUPPORT SPLIT BETWEEN TWO BOLT HOLES.  PART NEEDS TO BE LONGER.
